# SDR SWAA2022081927416

- Difficulty date: July 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD CABIN BS330 LBL11. MARKED. / [01] UPDATED MEASUREMENTS LIST.;[02] DAMAGE EVALUATION; ORIGINAL THICKNESS .080.  CORROSION MATERIAL LOSS MEASURES (.022) FOUND TO BE OUT OF LIMITS AS PER SRM 53-10-04-0I-1.;[03] UPDATING TO ADD TOOL ID. DEPTH GAUGE: TOOL ID:ATS2678 S/N: UNKNOWN DUE: 04/2023  DIAL CALIPER 6': TOOL ID:NCX000336 S/N: UNKNOWN DUE: 06/2023;[04] VERIFIED;[05] LOCATED AND MATCH DRILLED NEW INTERCOSTAL REPLACEMENT IN ACCORDANCE WITH SRM 51-40-05-0G-0.;[06] VERIFIED;[07] SRM 53-10-04-OI-1 IS APPLICABLE FOR ALLOWABLE DAMAGE.;[08] VERIFIED APPLICABILITY OF SRM 53-10-04-OI-1;[09] LOCATED AND MATCH DRILLED NEW INTERCOSTAL REPLACEMENT IN ACCORDANCE WITH SRM 51-40-05-0G-0 AND DRAWING: 141A5410.;[10] VERIFIED STEP 9;[11] VERIFIED CORRECTIVE ACTIONS 2; 3; 7; 9. OK TO INSTALL;[12] INSTALLED NEW INTERCOSTAL; PICKED UP FLOORBOARD HOLES AND INSTALLED NEW NUTPLATES IAW SRM 51-40-02-0G-0; 141A5410; IAW 51-40-05; SRM 51-40-10-2R-0 AND DRAWING 141A5410.;[13] VERIFIED;[14] RII VERIFIED CORRECTIVE ACTION ITEM 12-13.;[15] ALL STEPS COMPLETE; CARD COMPLETE. MEASUREMENT FIELD ITEM 18 REQUIRES THICKNESS REMAINING NOT N/A; ITEM 22 REQUIRES 'MINOR' REPAIR NOT N/A.;[16] UPDATED ITEM 22 OF CHART;[17] CERTIFY;[18] COMPLETE;[19] CORRECTED P/N;[20] CERTIFY;[21] VERIFIED MEASUREMENT TABLE.
